# SDR YV3R2020082400330

- Difficulty date: August 17, 2020
- Submitted: August 24, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R22BETAII
- Aircraft serial: 4224
- Aircraft time: 2,920 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 5046
- Condition: Defective
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: B286-2 WAS DEFECTIVE.
